# SDR CA980507004

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Hiller UH-12E
- Engine: Allsn 250C20B
- System (JASC): 6220 · Main Rotor Head
- Part: Damper Arm
- Part number: 33003
- Condition: Fractured
- Location: Main Rotor
- Stage of operation: HO
- Nature of condition: F, D
- Precautionary procedure: A

## Discrepancy

(CAN) A COMPLETE FRACTURE OCCURRED CAUSING THE ARM TO FAIL IN 2 PIECES. THE DAMPER ARM HOLDS A VIBRATION ABSORBING WEIGHT TO A FLIGHT CONTROL. THE FAILURE OF THE ARM DOES NOT AFFECT CONTROLLABILITY EXCEPT FOR INCREASED CYCLIC CONTROL VIBRATION, HOWEVER, THE LIKELIHOOD OF THE WEIGHT JAMMING THE CONTROL IS HIGH.
